# SDR REXA2019040832363

- Difficulty date: March 21, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT -280- BEAM TOP CENTER CORRODED
REMOVED AND REPLACED FWD CABIN FLOOR SUPPORT 280 BEAM, TOP CENTER ANGLES I.A.W. CRJ-200 SRM 51-42-06, 51-42-10.
